The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Scott, C. F. and Sander, G. C. and Norbury, John (2005) Computation of capillary surfaces for the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (2). pp. 201-212.

Norbury, John and Sander, G. C. and Scott, C. F. (2005) Corner solutions of the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (1). pp. 55-71.

This list was generated on Tue Dec 23 03:24:56 2014 GMT.